应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2017, Vol. 33 Issue (2): 297-310    DOI: 10.1007/s10255-017-0660-7
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Numerical Algorithm for Solving Multi-Pantograph Delay Equations on the Half-line Using Jacobi Rational Functions with Convergence Analysis
Eid H. DOHA1, Ali H. BHRAWY2,3, Ramy M. HAFEZ4,5
1 Department of Mathematics, Faculty of Science, Cairo University, Giza, Egypt;
2 Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah, Saudi Arabia;
3 Department of Mathematics, Faculty of Science, Beni-Suef University, Beni-Suef, Egypt;
4 Department of Mathematics, Alwagjh University College, University of Tabuk, Tabuk, Saudi Arabia;
5 Department of Basic Science, Institute of Information Technology, Modern Academy, Cairo, Egypt

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9